# SDR AU980723

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: FGFB751505149
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM PIPE LOCATED AT THE FORWARD BULKHEAD OF THE REAR SERVICING COMPARTMENT LEAKING FROM A FRACTURE IN THE PIPE.  WHEN THE PIPE WAS REMOVED, IT FAILED AT THE FRACTURE.  INVESTIGATION FOUND THE FAILURE WAS CAUSED BY AN INCLUSION IN THE PIPE SUSPECT EXISTING SINCE MANUFACTURE.
